The Wave Field of a Twice-Truncated Elastic Cone Under Torsion Moment Impact

  • K. MysovEmail author
  • N. Vaysfel’d
Conference paper
Part of the Structural Integrity book series (STIN, volume 8)


The problem of an elastic twice-truncated cone wave field estimation is considered for a steady state torsional oscillations. The G. Ya. Popov integral transformation with regard to an angular coordinate is applied. It allows the reduction of the original problem to a one-dimensional boundary value problem in the transformation’s domain. The solution of this boundary value problem is derived in an explicit form. The dependence of the eigenfrequencies on the cone’s geometric parameters is investigated.


Twice truncated cone Steady state torsional oscillations G. ya. popov integral transformation 


  1. 1.
    Kamran, A., Manouchehr, S., Mehdi, A.: Elastic solution of a two dimensional functionally graded thick truncated cone with finite length under hydrostatic combined loads. Acta Mech. 217(1–2), 119–134 (2011)zbMATHGoogle Scholar
  2. 2.
    Savchenko, V.I., Shokot’ko, S.G., Uspenskii, A.A.: Study of the stress-strain state of truncated elastic cones. Strength Mater. 9(7), 817–821 (1977)CrossRefGoogle Scholar
  3. 3.
    Uspemskii, A.A.: State of stress of an anisotropic cone under an axisymmetric load. Soviet Appl. Mech. 13(5), 436–440 (1977)CrossRefGoogle Scholar
  4. 4.
    Popov, G.Y.: On the axisymmetrical problems of elasticity for the truncated hollow cone. J. Appl. Math. Mech. 69(3), 417–426 (2005)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Vaisfel’d, N.D., Popov, G.Y., Reut, A.V.: Axisymmetric problem of stressed state for a twice truncated cone. J. Math. Sci. 201(2), 229–244 (2014)CrossRefGoogle Scholar
  6. 6.
    Mysov, K., Vaysfeld, N.: Steady state torsion of twice truncated elastic cone. Young Scientist 10(62), 118–121 (2018)Google Scholar
  7. 7.
    Popov, G.Y.: New transforms for the resolving equations in elastic theory and new integral transforms, with applications to boundary-value problems of mechanics. Int. Appl. Mech. 39(12), 1400–1424 (2003)CrossRefGoogle Scholar
  8. 8.
    Popov, G.Y., Abdimanapov, S.A., Efimov, V.V.: Green’s Functions and Matrix of One-dimensional Boundary Value Problems. Rauan, Almati (1999)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Physics and ITOdesa Mechnikov UniversityOdesaUkraine

Personalised recommendations